# SDR SWAA2024060799211

- Difficulty date: June 7, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 59,650 hours, 35,943 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Fwd Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE NOT SECURED W/GIRT BARS ATTACHED FOR DEPLOYMENT. REMOVED BEFORE DEPLOYMENT COULD OCCUR. FLT ATT PROCEDURE ERROR<[01] RESECURED SLIDE ON DOOR IAW. MT 725-61-06
